English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60868/93650 (65%)
Visitors : 1151697      Online Users : 28
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41445

    Title: A Bayesian approach to sequential estimation without using the prior information
    Other Titles: 無母數經驗貝氏方法之序列估計
    Authors: 黃連成;Hwang, Leng-cheng
    Contributors: 淡江大學數學學系
    Keywords: asymptotically Bayes;asymptotically non-deficient;asymptotically pointwise optimal;empirical Bayes
    Date: 1997-11
    Issue Date: 2010-01-28 07:35:16 (UTC+8)
    Publisher: Taylor & Francis
    Abstract: The problem of Bayes sequential point estimation without using the prior information is considered. Two sequential procedures of the type of Bickel and Yahav (1967, 1968), for the scale exponential and location normal families respectively, are proposed. It is shown in the present paper that the proposed procedures are asymptotically pointwise optimal (A.P.O.) in the sense of Bickel and Yahav (1967) and the second order approximation of the Bayes risk is established for a large class of prior distributions.
    Relation: Sequential Analysis 16(4), pp.319-343
    DOI: 10.1080/07474949708836391
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback